The Cantor-Bernstein theorem for functors

Věra Trnková; Václav Koubek

Commentationes Mathematicae Universitatis Carolinae (1973)

  • Volume: 014, Issue: 2, page 197-204
  • ISSN: 0010-2628

How to cite


Trnková, Věra, and Koubek, Václav. "The Cantor-Bernstein theorem for functors." Commentationes Mathematicae Universitatis Carolinae 014.2 (1973): 197-204. <>.

author = {Trnková, Věra, Koubek, Václav},
journal = {Commentationes Mathematicae Universitatis Carolinae},
language = {eng},
number = {2},
pages = {197-204},
publisher = {Charles University in Prague, Faculty of Mathematics and Physics},
title = {The Cantor-Bernstein theorem for functors},
url = {},
volume = {014},
year = {1973},

AU - Trnková, Věra
AU - Koubek, Václav
TI - The Cantor-Bernstein theorem for functors
JO - Commentationes Mathematicae Universitatis Carolinae
PY - 1973
PB - Charles University in Prague, Faculty of Mathematics and Physics
VL - 014
IS - 2
SP - 197
EP - 204
LA - eng
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.